Top answers from doctors based on your search:
Disclaimer

dilaudid 2mg made my stomach hurt

A 19-year-old female asked:
Dr. William Newton
18 years experience Pain Management
Side effects : Itching and GI upset can be typical side effects. Increased pain can also be seen but not common. I would check with your doc. They may want to try so ... Read More
5
5 thanks
Dr. Tommy Chen
A Verified Doctor answered
A US doctor answered Learn more
Drug side effects: Quit med and check with prescribing doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 70-year-old male asked:
Dr. Steve Choi
21 years experience Family Medicine
No need to stop: Your H.Pylori history shouldn't be an issue with your present course of treatment.
1
1 thank
A 48-year-old member asked:
Dr. Ryan Phasouk
17 years experience Family Medicine
Nyquil: Certain medications can upset your stomach and it may be impossible to predict which medication will adversely affect you unless you try it. Best to ... Read More
A 19-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Need more info: I need more information to help determine possible cause of your pain. Have you been working out a lot or doing heavy lifting? If so, it can be all ... Read More
A 26-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Apple juice causes..: Apple juice causes gas and loose stools in some people. Doctors give children apple juice to make them go poop, to get rid of constipation (apple juic ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
See doctor: If you're so sensitive to "everything" as described, but have provided us no specifics here, all we can suggest is a good history and physical examina ... Read More
A 41-year-old member asked:
Dr. Efren Rael
17 years experience Allergy and Immunology
Yes: Yes, the stomach can hurt if you are allergic to something, usually if ingested. Other common symptoms are itch, hives, swelling, asthma, light heade ... Read More
A 43-year-old member asked:
Dr. Maritza Baez
16 years experience Family Medicine
Anything: Most people think their whole abdomen is their stomach, but the stomach is in the upper middle or upper left of the abdomen. If your lower abdomen hu ... Read More
3
3 thanks
A 36-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Where R your cysts?: If you mean ovarian cysts, the answer is likely "no" and further evaluation is warranted for what sounds like a GI, not Gyne, problem.
A 46-year-old member asked:
Dr. Ryan Phasouk
17 years experience Family Medicine
Consider allergy?: Perhaps there can be some type of allergy you have with eggs? My suggestion would be to keep a food diary of everything you eat along with how you fe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month